MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT
Model Number 47720
Medical Device Problem Codes Nonstandard Device (1420); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 47720.Biopsy instrument allegedly device contamination with chemical or other material.This report was received from a single source.This event did not involve patient with no reported patient contact.The patient age, gender and weight was not provided.
 
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.After further evaluation, it was identified that foreign material was present on the cannula.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 47720 biopsy instrument allegedly was contaminated with chemical or other material.This report was received from a single source.This malfunction did not involve a patient as there was no patient contact.The patient age, gender and weight was not provided.
 
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.After further evaluation, it was confirmed that foreign material was present on the cannula.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4, h11: b5, h6 (results, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 47720 biopsy instrument allegedly was found to be nonstandard device.This report was received from a single source.This malfunction did not involve a patient as there was no patient contact.The patient age, gender and weight was not provided.

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198940
Report Number2020394-2019-04017
Device Sequence Number16901825
Product Code GDF
UDI-Device Identifier00801741079818
UDI-Public(01)00801741079818
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number47720
Device Catalogue Number47720
Device Lot NumberRECT0522
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
06/29/2020
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/06/2020
07/10/2020
Patient Sequence Number1